# SDR USAA2012102900008

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 59,282 hours, 40,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY FLASHLIGHT IN AFT GALLEY HAS A BROKEN SAFETY STRAP AND DEAD BATTERY.  MAINTENANCE REPLACED BATTERY AND STRAP.  CHECKS GOOD.
